# SDR USAA2011020890581

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 34,473 hours, 12,481 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: HF3106
- Condition: Saturated
- Location: Elevator
- Part time: 34,473 hours, 12,481 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - WATER INCLUSION ON RIGHT ELEVATOR UPPER SURFACE AT 124 INCHES FROM INBOARD EDGE & 17 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE AT 124 INCHES FROM INBOARD EDGE & 17 INCHES FROM TRAILING EDGE IAW A321 SRM 55-21-11.
